# SDR FDEA201611264248

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD WING FIXED L/E COMPARTMENT BEADED DOUBLER CRACKED AT XOS 544.  REPAIRED IAW SRM 57-40-02-2R, FIG 203.
